# SDR DALA2018020600685

- Difficulty date: February 5, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 77,012 hours, 58,839 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR SLIDE PINS DISENGAGED.  R&R R1 DOOR SLIDE PER W/C 2561-4964 OP CK GOOD.
